# SDR UALA2010051701659

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 61,068 hours, 11,216 cycles
- Engine: Pwa PW4084
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772222
- Part serial: 503
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ESCAPE SLIDE AT DOOR 2R DEPLOYED INADVERTANTLY.  REMOVED DOOR 2R SLIDE.  REPLACED SLIDE WITH NEW (1) IAW AMM.
